For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Female -- Ob/Gyn Visits
Early period after Plan B
Posted on: 01/20/2009
My period came 1 week earlier after using Plan B. Is that normal? I also had horrible cramps for about 4 days before I got my period. Now my period is over -- it usually lasts 3 days max, but instead this time I still kept on realeasing this light brown/mustard brown discharge. Am I pregnant? Or did Plan B mess up my cycle?
Often after using Plan B you will have some irregular bleeding. The fact your period came early and was heavy sounds normal. However, I don't like the fact that you still have a discharge. This could be from an infection. I would like you to go to your doctor or clinic and be checked out.